MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglycerides results from the cobas c 303 analytical unit.Sample (b)(6) initial result was 430 mg/dl, and the repeat result was 170 mg/dl.Sample (b)(6) initial result was 153 mg/dl, and the repeat result was 253 mg/dl.Sample (b)(6) initial result was 154 mg/dl, and the repeat result was 238 mg/dl.Sample (b)(6) initial result was 484 mg/dl, and the repeat result was 65.6 mg/dl.
 
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
In another investigation, it was determined that the lab had some preanalytical issues present.The customer changed the tubes they are using due to the sample possibly being contaminated by the gel separator.The customer replaced their centrifuge and verified that the osmosis water quality was within standard.The instrument check passed successfully.The alarm trace shows several abnormal aspiration and sample short alarms present, even after actions on preanalytics were taken.The investigation was unable to determine a direct root cause and determined that there was no product issue.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21676357
Report Number1823260-2025-00842
Device Sequence Number7740329
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Device Lot Number797752
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown